Advil Dual Action with Acetaminophen Pain Reliever Caplets

Advil Dual Action with Acetaminophen Pain Reliever Caplets

18 ct btl

Warnings

Do not use with other medicines containing Acetaminophen; can cause liver damage.

Details

New. Contains 2 medicine. Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg tablets. Caplets (Capsule-shaped tablets). For most recent product information, visit www.advil.com. For US Patent or applications status see www.productpats.com.

Read and keep carton for complete warnings and information.

Manufacturer

Pfizer Inc